Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it normal of getting black spots due to borderline diabetes?

My husband has diabetes but only takes a pill twice a day, and the doctor does not have him check his blood sugar. Only when he goes to the doctor every 3 months. But yet from his knee down to his toes they are almost completely covered with dark purple almost black spots. Doctor says this is normal for diabetes, but is it normal for one that has borderline diabetes? He is also getting them on the upper inside of his leg towards his groin.

Mon, 11 Aug 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Diabetologist 's  Response
He has started to develop diabetes related skin manifestations. Its time you take things into control and counsel him to take medications regularly. a lot depends on the doctor in diabetes management. You need a doctor who decides patient's sugar control based on HbA1c and not only blood sugars.He has to spend time taking detailed history as well. Please ask your husband to take things seriously. If not Diabetes becomes a serious affair..
All the best
Dr.Riyaz Sheriff
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been diagnosed with borderline diabetes. I have noticed that when I get hungry, I begin to get a terrible sinus headache. I have also...

Recent questions on  Diabetes

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...